MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. RODS; ROD TI 5.5X200

MEDACTA INTERNATIONAL SA M.U.S.T. RODS; ROD TI 5.5X200
Model Number 03.50.401
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2026.Pedicle screw 03.50.401 rod ti 5.5x200 (k121115) lot 2226906: 50 items manufactured and released on 28-nov-2022.Expiration date: 2027-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Pedicle screw 03.50.401 rod ti 5.5x200 (k121115) lot 2220469: (b)(4) items manufactured and released on 28-march-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Pedicle screw 03.50.032 pedicle screw 7x50 (k121115) lot 2458436: (b)(4) items manufactured and released on 22-apr-2024.Expiration date: 2029-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Pedicle screw 03.50.032 pedicle screw 7x50 (k121115) lot 2459089: (b)(4) items manufactured and released on 15-apr-2024.Expiration date: 2029-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:no case-specific information was supplied; therefore we cannot make a well-grounded evaluation.Normally, these events are caused by fatigue loading due to the uneven distribution of the load along the construct, resulting in incomplete post-operative stabilization, or in lack of fusion - the screws and rods are temporary devices, not designed to sustain the load indefinitely, so in case of failure of fusion, fatigue fractures are almost inevitable.The investigation does not indicate any potential manufacturing-related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery due to two rods breakage (t12-s1) and mobilization of two pedicle screws at s1, at about 1 year 8 months after the primary.

Brand Name
M.U.S.T. RODS
Common Device Name
ROD TI 5.5X200
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24924655
Report Number3005180920-2026-00313
Device Sequence Number13337038
Product Code KWP
UDI-Device Identifier07630030835346
UDI-Public07630030835346
Combination Product (Y/N)N
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.50.401
Device Lot Number2220469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite